Advanced Search
Article Contents
Article Contents

Uniqueness properties of the KAM curve

Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • Classical KAM theory guarantees the existence of a positive measure set of invariant tori for sufficiently smooth non-degenerate near-integrable systems. When seen as a function of the frequency this invariant collection of tori is called the KAM curve of the system. Restricted to analytic regularity, we obtain strong uniqueness properties for these objects. In particular, we prove that KAM curves completely characterize the underlying systems. We also show some of the dynamical implications on systems whose KAM curves share certain common features.

    Mathematics Subject Classification: 37E40, 37J40, 70H08.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] V. I. Arnold, V. V. Kozlov and A. I. Neishtadt, Mathematical Aspects of Classical and Celestial Mechanics, 3, Springer Science & Business Media, 2007.
    [2] J.-B. T. Bost, Tores invariants des systèmes dynamiques hamiltoniens (d'après Kolmogorov, Arnol'd, Moser, Rüssmann, Zehnder, Herman, Pöschel), Astérisque, 113–157.
    [3] A. Cannas da Silva, Lectures on Symplectic Geometry, Lecture Notes in Mathematics, 1764, Springer-Verlag, Berlin, 2001. doi: 10.1007/978-3-540-45330-7.
    [4] C. Carminati, S. Marmi and D. Sauzin, There is only one KAM curve, Nonlinearity, 27 (2014), 2035. doi: 10.1088/0951-7715/27/9/2035.
    [5] L. H. Eliasson, Normal forms for Hamiltonian systems with Poisson commuting integrals——elliptic case, Commentarii Mathematici Helvetici, 65 (1990), 4-35.  doi: 10.1007/BF02566590.
    [6] L. H. EliassonB. Fayad and R. Krikorian, Around the stability of KAM tori, Duke Mathematical Journal, 164 (2015), 1733-1775.  doi: 10.1215/00127094-3120060.
    [7] V. F. Lazutkin, Existence of caustics for the billiard problem in a convex domain, Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, 37 (1973), 186-216. 
    [8] J. Pöschel, Integrability of Hamiltonian systems on Cantor sets, Communications on Pure and Applied Mathematics, 35 (1982), 653-696.  doi: 10.1002/cpa.3160350504.
    [9] Z.-J. Shang, A Note on the KAM Theorem for Symplectic Mappings, Journal of Dynamics and Differential Equations, 12 (2000), 357-383.  doi: 10.1023/A:1009068425415.
  • 加载中

Article Metrics

HTML views(1252) PDF downloads(180) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint